# SDR AALA202503202812

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,845 hours, 18,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FLASHLIGHTS AT AFT LEFT FLIGHT ATTANDENT JUMPSEAT FLASHING RED. REMOVE AND REPALCED AFT LEFT FLASHLIGHT BATTERY. PER AMM 25-26-00. OPERTIONAL CHECK GOOD. SECOND AFT LEFT FLASHLIGHT IS FLASHING GREEN AND CHECKS GOOD. PER AMM 25-26-00.
